# SDR SWAA2023091288122

- Difficulty date: August 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN SEAT TRACK HAS CORROSION ON TOP OF CROWN AND WELL; BS 380+6; 380+14; 400+12; 440+4; RBL 45; WL 208<[01] PARTIALLY COMPLETED STEP 1;[02] PARTIALLY COMPLETED STEPS 1 AND 2;[03] PARTIALLY COMPLETED STEPS STEP 5. UPDATES MEASUREMENTS TABLE;[04] UPDATED MEASUREMENTS TABLE;[05] N/A STEPS 6 AND 7;[06] VERIFIED STEPS 1-5.;[07] PARTIAL STEP 8.;[08] COMPLETED STEP 8.;[09] REMOVED DAMAGE ON RH CABIN SEAT TRACK ON TOP OF CROWN AND WELL AT BS 380+6; 380+14; 400+12; 440+4; RBL 45; WL 208. DIMENSIONS OF LARGEST DAMAGE REMOVAL AREA FOUND TO BE AT BS 440+4 4' X 1' WITH A MAX DEPTH OF 0.026' ON CROWN. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED AND REPLACED RH CABIN SEAT TRACK BS 360+9 TO 480; RBL 45; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND BOEING DWG 143A5300.;[10] STEP 9 COMPLETE; AND VERIFIED MEASUREMENT TABLE COMPLETE.
